Jan 19, 2007
Hi Doc, i was recently diagnosed with Hiv after falling ill with PCP, i was started on atripla and ive noticed a great deal of hair loss. Ive been on atripla for two months. Will my hair continue to fall out until i am bald, or will it stop? I am seeing my doctor soon.
Response from Dr. Henry
Good question. Some AIDS patients lose hair after a severe illness independent of their HIV regimen so it can be tough to sort out the major cause of that problem. I have had several patients lose hair possibly related to the FTC in Atripla but my general "hair" experience with that triple drug has been favorable (not much hair effect). If any reader is aware of a reference or has personal experience on this matter please post/share with us. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Sore Throat After Drinking After Someone Worried I Have HIV
- Tingling Lips After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Vomiting After Getting A Tattoo Worried I Have HIV
- Vomiting After Insertive Oral Sex Worried I Have HIV
- Vaginal Ultrasounds
- Acute Retroviral Syndrome Rash Pictures
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.